# SDR SIMA200807905

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 20,627 hours, 20,401 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Open
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4154, CREW REPORTED ENGINE VIBRATION IN CRUISE FLIGHT.  PASSENGER REPORTED HEARING A LOUD BOOM NOISE FROM THE ENGINE IN FLIGHT.  UPON LANDING IN ORD, THE TOWER REPORTED THAT EAGLE SHOULD CHECK THE NR 1 ENGINE DUE TO OBVIOUS DAMAGE AS SEEN DURING TAXI IN TO ORD.  UPON POST-FLT INSPECTION, IT WAS DISCOVERED THAT THE NR 1 ENGINE COWL HAD OPENED IN FLIGHT AND PARTS HAD SEPARATED THE AIRCRAFT AND DAMAGE TO THE ENGINE HAD OCCURRED.
